# SDR ASAA2017110322424

- Difficulty date: November 3, 2017
- Submitted: November 6, 2017
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 36,542 hours, 11,186 cycles
- System (JASC): 2210 · Autopilot System
- Part: Computer
- Part number: 8221604102
- Part serial: 47YHCN
- Condition: Failed
- Location: Flt Control
- Part time: 6,221 hours, 2,006 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CRUISE AT FL 370,  CAPTAIN`S FLIGHT DIRECTOR CAUTION LIGHT ILLUMINATED.  PRESSING MASTER CAUTION, LIGHT ILLUMINATED SPEED TRIM FAIL AND CAUTION LIGHT REMAINED ILLUMINATED.  ACFT GROUNDED.  ACCOMPLISHED ACT DEATIVATION IAW CH 5 TABLE 3 ITEM 1. REMOVED AND REPLACED FCC  IAW AMM 22-11-33. REVERSED ALT DEACTIVATION. ALL REQUIRED TESTS PASSED.
